Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking medicine for hypertension. Done ECG

I am 55 years male. I m in medication for hypertension . My ECG report is as wollows: Vent. rate 105 bpm PR Interval 131 ms QRS duration 93 ms QT/QTC interval 342/453 ms P/QRS/T Axis 72/-9/74 o RV5/SV1 Amplitude 1.01/0.57 mV RV5+SV1 Amplitude 1.58mV 8120 Sinus tachycardia 331 Possible left atrial enlargement 21 Moderate left axis deviation 1013 **Abnormal rhythum ECG **
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response

Hi friend,
Welcome to Health Care Magic

Left atrial enlargement and left axis are from hypertension.

Fast rate may be from caffeine, tobacco, medications, over-active thyroid and so on.

See a cardiologist.
Beta-blocker may help
You need examination, further assessment, and assistance.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor